# SDR 98ZZZX4257

- Difficulty date: October 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Life Support Systems, LLC, repair station KQ1R279K
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: KS9P0101HC2
- Condition: Failed
- Location: Cabin
- Component: Eaaeromarine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST FAILED MFG 2 PSI TEST IAW MANUAL 25-60-1.  VEST MG DATE:  JAN 1981.
